# SDR SWIA200312168

- Difficulty date: July 7, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 39,536 hours, 48,501 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FRAME 1 CRACKED.  DISCOVERED DURING C-CHECK.  REMOVED & REPLACED FRAME 1 PER SB 120-54-0036 WITH NEW P/N 120-0351-003.
